# SDR COMA0660233

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 14,976 hours, 12,391 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 96185
- Condition: Faulty
- Location: E/E Bay
- Part time: 18,929 hours, 17,742 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5190 - DURING TAKEOFF ROLL AT 85 KTS RECEIVED A STEERING INOPERATIVE MESSAGE, TAKEOFF WAS ABORTED AND FLIGHT RETURNED TO THE GATE.  REPLACED THE STEERING SYSTEM ELECTRONIC CONTROL UNIT.
